MathSciNet Relay Station
MathSciNet bibliographic data
MR929077 60H05 (60G57)
Krakowiak, Wiesław; Szulga, Jerzy A multiple stochastic integral with respect to a strictly $p$-stable random measure. Ann. Probab. 16 (1988), no. 2, 764–777.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement